Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 685681, 9 pages
http://dx.doi.org/10.1155/2012/685681
Research Article

On Fuzzy Corsini's Hyperoperations

1School of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou, Chongqing 404100, China
2Dipartimento di Ingegneria Civile e Architettura, Università degli Studi di Udine, Via delle Scienze, 206, 33100 Udine, Italy

Received 22 February 2012; Accepted 7 May 2012

Academic Editor: Said Abbasbandy

Copyright © 2012 Yuming Feng and P. Corsini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We generalize the concept of C-hyperoperation and introduce the concept of F-C-hyperoperation. We list some basic properties of F-C-hyperoperation and the relationship between the concept of C-hyperoperation and the concept of F-C-hyperoperation. We also research F-C-hyperoperations associated with special fuzzy relations.